Alert archive / New Mexico / High Wind Warnings in 2005
High Wind Warning 12, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Dec 2, 2005, 2:51 AM MST for Eddy County, New Mexico. It took effect at Dec 2, 2005, 11:00 AM MST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2005, 2:51 AM MST (09:51 UTC)
- In effect from
- Dec 2, 2005, 11:00 AM MST
- Expired
- Dec 3, 2005, 5:00 PM MST
- In force
- 30 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2929 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 020951 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 351 AM CST FRI DEC 2 2005 ...STRONG WINDS LIKELY ACROSS THE GUADALUPE MOUNTAINS TODAY THROUGH SATURDAY... .FAST WESTERLY FLOW ALOFT WILL RESULT IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS TODAY THROUGH SATURDAY. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 60 MPH...WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH SATURDAY EVENING. NMZ027-TXZ258-022200- /O.UPG.KMAF.HW.A.0008.051202T1800Z-051204T0000Z/ /O.NEW.KMAF.HW.W.0012.051202T1800Z-051204T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 251 AM MST FRI DEC 2 2005 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH... WITH GUSTS TO NEAR 60 MPH...ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS BEGINNING LATE THIS MORNING AND CONTINUING THROUGH MUCH OF THE DAY SATURDAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
5 follow-up statements
000 WWUS74 KMAF 021932 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 132 PM CST FRI DEC 2 2005 ...STRONG WINDS LIKELY ACROSS THE GUADALUPE MOUNTAINS TONIGHT THROUGH SATURDAY... .FAST WESTERLY FLOW ALOFT WILL RESULT IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS TONIGHT THROUGH SATURDAY. SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH...WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH SATURDAY EVENING. NMZ027-TXZ258-030345- /O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 1232 PM MST FRI DEC 2 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. SOUTHWEST WINDS OF 35 TO 45 MPH... WITH GUSTS TO NEAR 65 MPH...ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS TONIGHT AND SATURDAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS74 KMAF 031010 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 410 AM CST SAT DEC 3 2005 ...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY... .STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS THROUGH TODAY. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH BY SATURDAY EVENING. NMZ027-TXZ258-031815- /O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 310 AM MST SAT DEC 3 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE ROUTE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS74 KMAF 031013 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 413 AM CST SAT DEC 3 2005 ...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY... .STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS THROUGH TODAY. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH BY SATURDAY EVENING. NMZ027-TXZ258-032200- /O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 313 AM MST SAT DEC 3 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE ROUTE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS74 KMAF 031436 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 836 AM CST SAT DEC 3 2005 ...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY... .STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS THROUGH TODAY. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH... WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH BY THIS EVENING. TXZ074-032245- /O.EXB.KMAF.HW.W.0012.051203T1500Z-051204T0000Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 836 AM CST SAT DEC 3 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON STATE ROUTES 118 AND 166 THROUGH THE DAVIS MOUNTAINS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE ROUTE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ027-TXZ258-032245- /O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 736 AM MST SAT DEC 3 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE ROUTE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS74 KMAF 032054 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 PM CST SAT DEC 3 2005 ...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY... .STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS THROUGH TODAY. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH... WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH BY THIS EVENING. NMZ027-TXZ074-258-040000- /O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 254 PM CST SAT DEC 3 2005 /154 PM MST SAT DEC 3 2005/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON STATE ROUTES 118 AND 166 THROUGH THE DAVIS MOUNTAINS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE ROUTE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Dec 2, 2:14 AM MST, 37 minutes earlier.
Area forecast discussion, Dec 2, 2:14 AM MST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 AM CST FRI DEC 2 2005
.SHORT TERM...
CLEAR SKIES ACROSS MUCH OF THE FORECAST AREA EARLY THIS
MORNING...WITH THE EXCEPTION OF A FEW HIGH CLOUDS MOVING ACROSS THE
SOUTHEAST NEW MEXICO PLAINS. TEMPERATURES HAVE DROPPED QUICKLY
ACROSS THE PLAINS AREAS WITH THE DRY AIR AND LIGHT WINDS. MOUNTAIN
THERMAL BELT SHOWS UP QUITE NICELY ON IR SATELLITE IMAGERY (49 AT
GDP VERSUS 28 AT CNM AT 08Z).
A SERIES OF SHORTWAVES WILL MOVE ACROSS FAR WEST TEXAS AND SOUTHEAST
NEW MEXICO TODAY WITHIN THE WESTERLY MID LEVEL FLOW. NAM-40 CROSS
SECTIONAL DATA THROUGH THE GUADALUPE MOUNTAINS SHOWS INCREASING
DOWNWARD VERTICAL MOTION BRINGING STRONGER MID LEVEL WINDS DOWNWARD
TODAY AND TONIGHT...ENOUGH SO FOR A MARGINAL HIGH WIND EVENT. THE
STRONGEST WINDS WILL PROBABLY BE ABOVE 6000 FT. A MORE WELL DEFINED
MOUNTAIN WAVE WILL FORM SATURDAY...WITH STRONGER WINDS LIKELY. WE
WILL GO AHEAD AND UPGRADE THE PREVIOUS HIGH WIND WATCH TO A WARNING
THROUGH SATURDAY AFTERNOON. SURFACE LOW PRESSURE WILL BE DEVELOPING
ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. THE
TIGHTEST SURFACE PRESSURE GRADIENT WILL BE ORIENTED ACROSS THE
NORTHERN THIRD OF THE AREA...WHERE BREEZY WESTERLY WINDS WILL
RESULT. WINDS SHOULD STAY BELOW ADVISORY CRITERIA...BUT DO HAVE
20-30 MPH WINDS TRENDED ACROSS EDDY AND LEA COUNTIES. THERMAL
RIDGING WILL ENHANCE ALONG THE SURFACE TROUGH. TEMPERATURES MAY
APPROACH RECORD VALUES THIS AFTERNOON (RECORD HIGH FOR KMAF TODAY IS
80 SET IN 1995).
A WEAK COLD FRONT WILL WORK ITS WAY SOUTH THROUGH THE SOUTH PLAINS
TONIGHT. THIS FEATURE MAY APPROACH THE NORTHERN PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS AFTER MIDNIGHT. OTHERWISE...LOOK FOR
OVERNIGHT MINS TO BE WARMER WITH SOUTHWEST WINDS STAYING UP AND
INCREASING HIGH LEVEL CLOUD COVER.
.LONG TERM...
ZONAL FLOW ACROSS THE CENTRAL U.S. WILL GAVE WAY TO A BROAD TROUGH
MOVING IN BY THE WEEKEND WITH VARIOUS LOBES OF IT CONTINUING THROUGH
THE REMAINDER OF THE FORECAST.
LONG TERM WILL BEGIN WITH A CONTINUATION OF WINDY CONDITIONS FROM
SHORT TERM. MODELS STILL SHOWING A GOOD MOUNTAIN WAVE SIGNATURE
SATURDAY OVER THE GUADALUPES SO WILL CONTINUE HIGH WIND WARNING FOR
GDP THROUGH SATURDAY AFTERNOON. THE VARIOUS MOS GUIDANCES ALSO
SUPPORT NEED FOR HIGH WIND WARNING WITH STRONGEST WIND EXPECTED
DURING THE AFTERNOON.
WITH A STRONG SURFACE LOW TO OUR NORTHEAST CAN EXPECT A WARM AND AND
FAIRLY STRONG WEST WIND SATURDAY ACROSS THE FORECAST AREA. BOTH ETA
AND AVN SHOWS A COLD FRONT APPROACHING THE NORTHEAST CWA SATURDAY
AFTERNOON BUT HANGING UP. FRONT FINALLY SURGES WESTWARD LATE
SUNDAY. TEMPS REBOUND HAVE LITTLE TIME TO REBOUND BEFORE ANOTHER
STRONG FRONT MOVES THROUGH ON WEDNESDAY KNOCKING DOWN TEMPS THROUGH
REMAINDER OF WEEK.
&&
.FIRE WEATHER...
WILL CONTINUE THE RED FLAG WARNING ACROSS THE SOUTHEAST NEW MEXICO
PLAINS...THE GUADALUPE AND SOUTHERN SACRAMENTO MOUNTAINS...AND
CULBERSON COUNTY AS 20-FOOT WIND SPEEDS INCREASE TO ABOVE 20 MPH AND
RH/S DROP BELOW 15 PCT. THE RED FLAG WARNING WILL RUN FROM 11 AM
MST UNTIL 6 PM MST. WILL HAVE TO MONITOR CONDITIONS FOR SIMILAR
EVENT ON SATURDAY. WILL DEFINITELY HAVE THE WIND ACROSS THE
GUADALUPES SATURDAY BUT IT APPEARS INCREASING MOISTURE WILL KEEP
RH SHORT OF CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 79 48 80 38 / 0 0 0 0
CARLSBAD NM 77 46 78 43 / 0 0 0 0
DRYDEN TX 79 46 82 52 / 0 0 0 0
FORT STOCKTON TX 81 53 82 52 / 0 0 0 0
GUADALUPE PASS TX 70 48 74 41 / 0 0 0 0
HOBBS NM 76 44 79 43 / 0 0 0 0
MARFA TX 72 35 73 41 / 0 0 0 0
MIDLAND INTL AIRPORT TX 79 45 80 41 / 0 0 0 0
ODESSA TX 80 47 79 41 / 0 0 0 0
WINK TX 85 44 85 44 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM NOON CST FRIDAY TO 6 PM CST SATURDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING FROM NOON CST FRIDAY TO 7 PM CST FRIDAY FOR THE
FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
AND SOUTHERN LEA COUNTY.
TX...RED FLAG WARNING FROM NOON CST FRIDAY TO 7 PM CST FRIDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS...AND VAN HORN AND
HIGHWAY 54 CORRIDOR.
HIGH WIND WARNING FROM NOON CST FRIDAY TO 6 PM CST SATURDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.
&&
21/72Hazardous weather outlook, Dec 1, 12:22 PM MST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 122 PM CST THU DEC 1 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-021200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 122 PM CST THU DEC 1 2005 /1222 PM MST THU DEC 1 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS ARE EXPECTED OVER THE GUADALUPE MOUNTAINS FRIDAY AND SATURDAY. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH WILL BE POSSIBLE...AND A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. IN ADDITION...THESE STRONG WINDS...ALONG WITH LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER WILL PROMOTE RAPID FIRE GROWTH AND SPREAD ACROSS SOUTHEASTERN NEW MEXICO AND FAR WEST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Warnings in New Mexico, 2005High Wind Warnings in Texas, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.